MathSciNet Relay Station
MathSciNet bibliographic data
MR2285318 32V40
Bosio, Frédéric; Meersseman, Laurent Real quadrics in $\bold C^n$, complex manifolds and convex polytopes. Acta Math. 197 (2006), no. 1, 53–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement